Good for you getting your life back. There are a few here that have used Neurontin for w/d.
so you are familiar with neurontin?
I have seen more questions lately on the neurontin so I think doctors are using it more frequently. Sorry I have no experience with it to help you there. But wanted to point out, there is a difference between physical dependence (which sounds like what you are experiencing) and addictive behavior. If you can take as prescribed, don't get high when you take them, don't constantly think about taking more, endless time obsessing over the medicine, sneaking, lying about use etc then you don't have 'addictive behavior'. Physical dependence is something that happens naturally. You cannot prevent it if you take the drug for a period of time. Your body becomes used to having a certain amt of drug in it. All the receptors that the opiates fill get accostomed to being filled. And when you cut down, or cut off that amount, your body gets pisssed!!! Your brain has to start reproducing (or producing more) endorphins because the synthetic ones arent being provided. It takes a little time, but at least you don't have the cravings and addictive behaviors to deal with. Tapering will help ease the symptoms, but just hang in there and you'll be through this in no time.
Welcome to the site. Please come back and share often.
well there is the mental addiction tooo. I have an addictive personality so I have always needed something in my system. I prefer benzos even though they are harder to kick. They just help to relax. Narcotics is a totally different story and they are horrible. So I am back on the benzos but I have watch it carefully because before when I was taking both I would overdose and pass out and stop breathing. My boyfriend used to have to give me mouth to mouth and slap me back to earth. I was getting worried cos if I was alone would certainly die from the combo. So I cut down the benzos. It is always something here. And I am just a mess right now.
Are you saying that you are getting the shakes and wobbly from Neurontin? If thats the case you better be very careful.......I am sending you a PMessage......
Neurontin is an anticonvulsant. It affects chemicals and nerves in the body that are involved in the cause of seizures and of pain...many are presribed this drug for chronic pain as i am
it does have the side effect of drowsiness at first but the body adjusts to this quickly...it does take the edge off withdrawals and i used it during detox...as a rule i only use it at night during flare ups...Lyrica is out now and many are now taking that drug instead of neurontin...lyrica can be a drug of abuse and neurontin is considered a safe drug...not to say it can not be abused because as i have seen on the forum...even nyquil, benadryl, otc cough syrupet, etc can be abused...but it is not considered to be habit forming...good luck to ya!